View the step-by-step solution to:

The healthcare provider is performing an assessment on a patient who is taking propranolol (Inderal) for supraventricular tachycardia.

The healthcare provider is performing an assessment on a patient who is taking propranolol (Inderal) for supraventricular tachycardia. Which assessment finding is an indication the patient is experiencing an adverse effect of this drug?




  • A
  • Paresthesia



  • B
  • Bradycardia


  • C
  • Urinary retention


  • D
  • Dry mouth

Top Answer

After working on your question, I... View the full answer

Sign up to view the full answer

Other Answers

The adverse effects would likely include paresthesia which is the abnormal... View the full answer

Why Join Course Hero?

Course Hero has all the homework and study help you need to succeed! We’ve got course-specific notes, study guides, and practice tests along with expert tutors.

-

Educational Resources
  • -

    Study Documents

    Find the best study resources around, tagged to your specific courses. Share your own to gain free Course Hero access.

    Browse Documents
  • -

    Question & Answers

    Get one-on-one homework help from our expert tutors—available online 24/7. Ask your own questions or browse existing Q&A threads. Satisfaction guaranteed!

    Ask a Question
Ask a homework question - tutors are online